# SDR REXA2022031000437

- Difficulty date: February 18, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: BA6703707013
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LH FWD ENGINE MOUNT YOKE FITTING, THE UPR & LWR SIDE ARE CHAFFED FROM HINGE FAIRING. - REPAIRED L/H ENGINE MOUNT YOKE IAW BOMBARDIER REO 670-71-21-057 AND MHIRJ REO 690-71-21-033
